# SDR IPXA2172921

- Difficulty date: April 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 12,918 hours, 7,924 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, MAIN CABIN FLOORBOARD NR 222CG LOWER SKIN IS CRACKED.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD IAW EO A300-5320-42721-B, PARA 6A.
